MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · European journal of dermatology : EJD · 2000

Allergic onycholysis and paronychia caused by cyanoacrylate nail glue, but not by photobonded methacrylate nails.

Kanerva L, Estlander T

Клинический случайСтатьяПеревод в очереди

Аннотация

Artificial acrylic nails may induce side effects such as fingertip dermatitis, periungual dermatitis, onycholysis, paresthesiae, Raynaud's phenomenon, ectopic facial involvement, and allergic contact dermatitis. We present a patient who developed allergic onycholysis from a cyanoacrylate used in a nail adhesive. She was able to use photobonded sculptured nails because they contain methacrylates that do not cross-react with cyanoacrylates.

Для цитирования: Kanerva L, Estlander T. Allergic onycholysis and paronychia caused by cyanoacrylate nail glue, but not by photobonded methacrylate nails.. European journal of dermatology : EJD. 2000.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.